dblp.uni-trier.dewww.uni-trier.de

Bing Wei Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2009
31EEEvelyne Flandrin, Hao Li, Bing Wei: A sufficient condition for pancyclability of graphs. Discrete Mathematics 309(1): 144-150 (2009)
2008
30EENolan McMurray, Talmage James Reid, Laura Sheppardson, Bing Wei, Haidong Wu: On deletions of largest bonds in graphs. Discrete Mathematics 308(7): 1137-1141 (2008)
29EEEmlee W. Nicholson, Bing Wei: Long cycles containing k-ordered vertices in graphs. Discrete Mathematics 308(9): 1563-1570 (2008)
2006
28EEYu Sheng, Feng Tian, Jianglu Wang, Bing Wei, Yongjin Zhu: Path extendability of claw-free graphs. Discrete Mathematics 306(16): 2010-2015 (2006)
27EEZemin Jin, Mikio Kano, Xueliang Li, Bing Wei: Partitioning 2-edge-colored complete multipartite graphs into monochromatic cycles, paths and trees. J. Comb. Optim. 11(4): 445-454 (2006)
26EEGuantao Chen, Warren E. Shreve, Bing Wei: Hamiltonian graphs involving neighborhood unions. Journal of Graph Theory 53(2): 83-100 (2006)
2005
25EEGuantao Chen, Ronald J. Gould, K. Kawarabayashi, Florian Pfender, Bing Wei: Graph minors and linkages. Journal of Graph Theory 49(1): 75-91 (2005)
24EEZhiquan Hu, Feng Tian, Bing Wei: Hamilton connectivity of line graphs and claw-free graphs. Journal of Graph Theory 50(2): 130-141 (2005)
2004
23 Xiangwen Li, Bing Wei, Fan Yang: Independent Cycles in a Bipartite Graph. Ars Comb. 73: (2004)
22EEHikoe Enomoto, Atsushi Kaneko, Akira Saito, Bing Wei: Long cycles in triangle-free graphs with prescribed independence number and connectivity. J. Comb. Theory, Ser. B 91(1): 43-55 (2004)
2003
21EEYaojun Chen, Feng Tian, Bing Wei: Hamilton-connectivity of 3-domination-critical graphs with alpha leq delta. Discrete Mathematics 271(1-3): 1-12 (2003)
20EEGuantao Chen, Frank J. Hall, Zhongshan Li, Bing Wei: On Ranks of Matrices Associated with Trees. Graphs and Combinatorics 19(3): 323-334 (2003)
19EEGuantao Chen, Ronald J. Gould, Florian Pfender, Bing Wei: Extremal graphs for intersecting cliques. J. Comb. Theory, Ser. B 89(2): 159-171 (2003)
2002
18EEGuantao Chen, Akira Saito, Bing Wei, Xuerong Zhang: The hamiltonicity of bipartite graphs involving neighborhood unions. Discrete Mathematics 249(1-3): 45-56 (2002)
17EEBing Wei, Yongjin Zhu: The Chvátal-ErdImages condition for panconnectivity of triangle-free graphs. Discrete Mathematics 252(1-3): 203-214 (2002)
16EEXiangwen Li, Bing Wei, Zhengguang Yu, Yongjin Zhu: Hamilton cycles in 1-tough triangle-free graphs. Discrete Mathematics 254(1-3): 275-287 (2002)
2001
15 Guantao Chen, Joan P. Hutchinson, Wiktor Piotrowski, Warren E. Shreve, Bing Wei: Degree Sequences with Repeated Values. Ars Comb. 59: (2001)
14 Xiangwen Li, Bing Wei, Fan Yang: A degree condition of 2-factors in bipartite graphs. Discrete Applied Mathematics 113(2-3): 311-318 (2001)
13EEYaojun Chen, Feng Tian, Bing Wei: Degree Sums and Path-Factors in Graphs. Graphs and Combinatorics 17(1): 61-71 (2001)
12EEGuantao Chen, Bing Wei, Xuerong Zhang: Degree-Light-Free Graphs and Hamiltonian Cycles. Graphs and Combinatorics 17(3): 409-434 (2001)
11 Zhiren Sun, Feng Tian, Bing Wei: Degree Sums, Connectivity and Dominating Cycles in Graphs. Graphs and Combinatorics 17(3): 555-564 (2001)
10EEZhiren Sun, Feng Tian, Bing Wei: Long Cycles Passing Through a Specified Edge in 3-Connected Graphs. Graphs and Combinatorics 17(3): 565-577 (2001)
9EEZhiquan Hu, Feng Tian, Bing Wei: Long Cycles through a Linear Forest. J. Comb. Theory, Ser. B 82(1): 67-80 (2001)
1999
8EEFeng Tian, Bing Wei, Zhang Lei: Hamiltonicity in 3-domination-critical Graphs with alpha = delta + 2. Discrete Applied Mathematics 92(1): 57-70 (1999)
7EEYu Sheng, Feng Tian, Bing Wei: Panconnectivity of locally connected claw-free graphs. Discrete Mathematics 203(1-3): 253-260 (1999)
6EEEvelyne Flandrin, Feng Tian, Bing Wei, Lei Zhang: Some properties of 3-domination-critical graphs. Discrete Mathematics 205(1-3): 65-76 (1999)
5EEBing Wei: A Short Proof of a Theorem Concerning Degree Sums and Connectivity on Hamiltonian Graphs. J. Comb. Theory, Ser. B 75(1): 157-159 (1999)
4EEBing Wei: On the Circumferences of Regular 2-Connected Graphs. J. Comb. Theory, Ser. B 75(1): 88-99 (1999)
1997
3 Ruqun Shen, Feng Tian, Bing Wei: Hamiltonicity of k-connected graphs with independent claws. Ars Comb. 47: (1997)
2EEHao Li, Mei Lu, Feng Tian, Bing Wei: Hamiltonicity of 2-connected claw-center independent graphs. Discrete Mathematics 165-166: 469-479 (1997)
1993
1EEBing Wei: Hamiltonian paths and hamiltonian connectivity in graphs. Discrete Mathematics 121(1-3): 223-228 (1993)

Coauthor Index

1Guantao Chen [12] [15] [18] [19] [20] [25] [26]
2Yaojun Chen [13] [21]
3Hikoe Enomoto [22]
4Evelyne Flandrin [6] [31]
5Ronald J. Gould [19] [25]
6Frank J. Hall [20]
7Zhiquan Hu [9] [24]
8Joan P. Hutchinson [15]
9Zemin Jin [27]
10Atsushi Kaneko [22]
11Mikio Kano (M. Kano) [27]
12K. Kawarabayashi [25]
13Zhang Lei [8]
14Hao Li [2] [31]
15Xiangwen Li [14] [16] [23]
16Xueliang Li [27]
17Zhongshan Li [20]
18Mei Lu [2]
19Nolan McMurray [30]
20Emlee W. Nicholson [29]
21Florian Pfender [19] [25]
22Wiktor Piotrowski [15]
23Talmage James Reid [30]
24Akira Saito [18] [22]
25Ruqun Shen [3]
26Yu Sheng [7] [28]
27Laura Sheppardson [30]
28Warren E. Shreve [15] [26]
29Zhiren Sun [10] [11]
30Feng Tian [2] [3] [6] [7] [8] [9] [10] [11] [13] [21] [24] [28]
31Jianglu Wang [28]
32Haidong Wu [30]
33Fan Yang [14] [23]
34Zhengguang Yu [16]
35Lei Zhang [6]
36Xuerong Zhang [12] [18]
37Yongjin Zhu [16] [17] [28]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)